| Model Number |
3120 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a small puff of smoke came out from the programmer when powered on and burning smell was observed.No adverse effect was reported.The programmer was being returned.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.